# SDR DXTA2017072006429

- Difficulty date: July 20, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N445QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4037
- Aircraft time: 8,399 hours, 4,026 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Reservoir
- Part number: 1159H471263
- Part serial: 554046GT
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

VERY STRONG ODOR ON T/O FOR 2MIN .. ON DESCENT FOR ENTIRE TIME. CHEMICAL LIKE SMELL THAT U COULD TASTE AND BURNS EYES. ISOLATED ODOR TO RH PACK. RESOLUTION:  R/HAND PACK OUTLET DUCTING FOUND TO BE CONTAMINATED WITH SKYDROL FROM LEAKING RESERVOIR. DUCTING REPLACED WITH NEW ITEM AND AIR CONDITIONING CHECK CARRIED OUT. NO ODORS NOTED. REHEATER/CONDENSER OUTLET DUCT REPLACED IAW AMM 21-52-17. R/H RESERVOIR REPLACED WRT CMP 291606.
